# SDR DXTA2018060651040

- Difficulty date: June 5, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N557QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605559
- Aircraft time: 9,176 hours, 7,104 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Converter
- Part number: 99145232
- Part serial: 0853
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HAD A MUSTY ODOR IN THE CABIN DURING PREFLIGHT, ATTRIBUTED TO MAINTENANCE DONE PREVIOUSLY ON THE SOCK. CLIMBING OUT ABOVE 10,000 FT,  SHUT OFF THE APU, SWITCHED TO BLEEDING OFF THE ENGINES. RECEIVED AN ODOR OF HOT METAL OR OIL IN THE CABIN. WAITED A FEW MINUTES TO DISSIPATE AND WHEN THE ODOR PERSISTED, TURNED AROUND AND WENT BACK TO DEPARTURE.  REMOVED AND REPLACED THE LEFT SIDE OZONE CONVERTER,  PERFORMED A LEAK AND OPS CHECK,  NO DEFECTS NOTED IAW AMM 21-71-00.  REMOVED AND REPLACED THE WATER SEPERATOR,  PERFORMED A LEAK AND OPS CHECK,  NO DEFECTS NOTED IAW AMM 21-51-00.
